Belonocnema, Taxa Only, Exact Match: 6 Treatments

[ link ]

Belonocnema kinseyi     Zhang, Y. Miles, Egan, Scott P., Driscoe, Amanda L. & Ott, James R., 2021, One hundred and sixty years of taxonomic confusion resolved: Belonocnema (Hymenoptera: Cynipidae: Cynipini) gall wasps associated with live oaks in the USA, Zoological Journal of the Linnean Society 193 (4), pp. 1234-1255 : 1248-1250 1248-1250
Belonocnema     Zhang, Y. Miles, Egan, Scott P., Driscoe, Amanda L. & Ott, James R., 2021, One hundred and sixty years of taxonomic confusion resolved: Belonocnema (Hymenoptera: Cynipidae: Cynipini) gall wasps associated with live oaks in the USA, Zoological Journal of the Linnean Society 193 (4), pp. 1234-1255 : 1243-1245 1243-1245
Hymenoptera   sp.nov.  Samacá-Sáenz, Ernesto, Egan, Scott P. & Zaldívar-Riverón, Alejandro, 2020, Species Diversity in the Braconid Wasp Genus Allorhogas (Doryctinae) Associated With Cynipid Galls on Live Oaks (Quercus: Fagaceae) Using Natural History, Phylogenetics, and Morphology, Insect Systematics and Diversity 4 (2020), No. 3, pp. 1-20 : 11-12 11-12
Belonocnema quercusvirens     Zhang, Y. Miles, Egan, Scott P., Driscoe, Amanda L. & Ott, James R., 2021, One hundred and sixty years of taxonomic confusion resolved: Belonocnema (Hymenoptera: Cynipidae: Cynipini) gall wasps associated with live oaks in the USA, Zoological Journal of the Linnean Society 193 (4), pp. 1234-1255 : 1244-1248 1244-1248
Belonocnema treatae     Zhang, Y. Miles, Egan, Scott P., Driscoe, Amanda L. & Ott, James R., 2021, One hundred and sixty years of taxonomic confusion resolved: Belonocnema (Hymenoptera: Cynipidae: Cynipini) gall wasps associated with live oaks in the USA, Zoological Journal of the Linnean Society 193 (4), pp. 1234-1255 : 1250-1252 1250-1252
Belonocnema fossoria     Zhang, Y. Miles, Egan, Scott P., Driscoe, Amanda L. & Ott, James R., 2021, One hundred and sixty years of taxonomic confusion resolved: Belonocnema (Hymenoptera: Cynipidae: Cynipini) gall wasps associated with live oaks in the USA, Zoological Journal of the Linnean Society 193 (4), pp. 1234-1255 : 1244 1244